# SDR MALA954609

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3019 - ON APPROACH TO DTW, THE LEFT GEAR DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE.  THE CREW RECYCLED THE GEAR AND A NORMAL INDICATION WAS RECEIVED.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR OUTBOARD INDICATION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (M)
